Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have sensitive breasts, tingling nipples and producing colostrum. Had Essure procedure done. Cause?

I had the Essure procedure done along with 2 uteren ablations. I can in no way get pregnant!! However, for the past several days my breast have been extremely sensitive and have been tingling from the nipple all the way through the center of my breast. They also are producing colostrum My body is acting very strange. There is absolutely NO WAY I can get pregnant but I have all the symptoms. What could be going on?
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
After the procedure, it is essential that you remain protected for the first three months. In the current scenario, you should exclude pregnancy through a blood test for serum beta-hCG titre and also have a trans-vaginal sonogram. A tubal patency test can make sure if the procedure has been effective. You may consult your specialist for further suggestions. Hope this helps. Take care.
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor